Forskning
Udskriv Udskriv
Switch language
Region Hovedstaden - en del af Københavns Universitetshospital
Udgivet

Multi-organ dysfunction in bodybuilding possibly caused by prolonged hypercalcemia due to multi-substance abuse: case report and review of literature

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

DOI

  1. The Association Between Self-Rated Fitness and Cardiorespiratory Fitness in Adults

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  2. Maximal Fat Oxidation is Related to Performance in an Ironman Triathlon

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  3. Urine and serum concentrations of inhaled and oral terbutaline

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  4. Urine concentrations of repetitive doses of inhaled salbutamol

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  5. Screening for autologous blood transfusions

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  1. Evaluation of Serum Insulin-like Factor 3 Quantification by LC-MS/MS as a Biomarker of Leydig Cell Function

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  2. Change in HbA1c concentration as decision parameter for frequency of HbA1c measurement

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  3. Centenarian hip fracture patients: a nationwide population-based cohort study of 507 patients

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

Vis graf over relationer
A 26-year-old male bodybuilder was admitted to the surgical department of a Danish community hospital for hematemesis. During the clinical interview, he revealed that he had recently finished a course of anabolic steroids and erythropoietin. The patient also had a previous history of infections and chronic ulcers due to paraffin-oil injections in both upper arms one year before. Over the course of the next few hours, the patient developed signs of multi-organ dysfunction, including pancreatitis, hemorrhagic gastritis, nephropathy with temporary anuria, and respiratory insufficiency, and was transferred to the ICU. After manometric monitoring on the patient's upper arms proved difficult, invasive blood pressure monitoring was used and revealed that the patient was in a state of hypertensive crisis. This case of multi-organ dysfunction was possibly caused by multi-substance-induced hypercalcemia.
OriginalsprogEngelsk
TidsskriftInternational Journal of Sports Medicine
Vol/bind32
Udgave nummer1
Sider (fra-til)60-5
Antal sider6
ISSN0172-4622
DOI
StatusUdgivet - 2011

ID: 34875431